# SDR AT9900144

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 3648583503
- Condition: Corroded
- Location: Bs 229 & 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND VARIOUS LOCATION WITH CORROSION.  FIRST, THE CABIN FLOOR PANEL NR 89 ON THE UNDER SIDE AT FORWARD END.  SECONDLY, THE CUSP WEB AND FITTING AT STA 229 LEFT SIDE AROUND RIVETS AND DOUBLER.  THIRD, THE PULLEY BRACKET ON STA 965 FLOORBEAM AFT SIDE RBL 22.  MECHANICALLY REMOVED ALL CORROSION, REMOVED PULLEY BRACKET, FABRICATED REPAIR PANEL, COVER PLATES, DOUBLER, DRILLED, TREATED, PRIMED AND INSTALLED IAW DC9 SRM 51-10-3, 51-30-2, 53-01 FIG 1 AND 2, 51-30-7, 53-20-1, AND MM 20-15-0.
